Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Itching on both legs, groin, palms, fingers. Blackness on fingers. Applied TerriforcePlus. Not diabetic. Reason?

Dear Doctor, from the onset of winter I got itching on my both the legs from knee to toes. Also itching around groins. The itching is also on my palms and the fingers inner side skin becomes thicker and also black. I applied Teriforce plus ointment on the palms only. I got some relief but the itching is severe in the evening. I am not a diabetic but taking medicine for hyper tension . I am also taking aspirin and prasugaral tablets as I underwent angioplasty 2 years back. Suggest remedy.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Homeopath 's  Response
you may have fungal infection of the skin like tinea,etc. for this reason you have to take complete anti fungal treatment from skin specialist. not take any medicine without guideline of skin specialist because of you all ready on treatment of H.T.& aspirin, prasugaral tablet.
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor